Doctors for Systemic Candida and Candida Die-Off

A patient who thought she was having systemic Candida was given a one day Diflucan by her doctor after consulting about the symptoms she experienced. She described that she was having a terrible fatigue, constant sore throat for about a year, itchy skin/scalp, itchy ears, and a nonstop vaginal discharge.

Within about 3 hours after taking the medicine, she felt her throat problems was finally let up and her eyes stopped feeling sore. But, in the middle of the day the symptoms were coming back.

After reading about Diflucan, she found out that the medicine was only prescribed for vaginal Candida. She wondered why the doctor prescribed her the medicine because previously, according to her obstetrician the nonstop vaginal discharge she was having, was not caused by bacteria. She also read that if someone has Candida in the throat or elsewhere, it should take longer treatment rather than a one day medication.

This condition brings her a doubt whether the doctor is actually serious in treating her condition or not. So, how to find the right doctor for Systemic Candida?

Finding the right doctor who knows how to treat Systemic Candida is not easy, but normally, patients who are suspected of having the disease will be asked to take the spit test, and checked whether their tongue have a white coating on it or not. They also will be given a lot of questionnaires that will help the doctor to diagnose their condition. One of the questions included is whether you have black or mucus in your stool.

To help with the searching, try to look for a nutritional doctor in your area via Acam.org. Find doctors with the codes of AA (Anti Aging), NT (Nutrition), or YS (Yeast Syndrome). You can call them and ask if they treat people with your condition or not.

Now let’s talk about candida die off and allergies. In some cases of candidiasis, during the early stages of the treatment a person will experience a dramatic increase in allergic reactions as well as skin problems. Even though you are eliminating all the allergens from your meal, sometimes the foods you thought are okay to consume will even give you a strong allergic reaction shortly.

This is actually a normal condition because as the fungus in your body dies, it will releases all of its toxins and wherever the colonies are, you will feel pain when they die or feed. Reactions like throwing up a couple of times after taking Diflucan will also likely happen, but it will eventually get better after certain period of time. However, it is suggested not to take Nystatin for a long term treatment because it could lead to a resistant strain in certain situations.

Medications with Nystatin and other kinds of supplements when taken too much, can also stress out the liver. Therefore, if such methods don’t work for you, you can take a different route with less supplements, no drugs, and whole foods with liver cleansing, colon cleansing, and kidney cleansing. The cleansing methods mostly work when everything else failed.

For those who have digestion problems during Candida treatment, try a supplement called Essential Enzymes and eat less food during the day. During the treatment, your body would not be able to digest very much at once and as the result whatever you ate would cause pain, gas, and bloating. The enzymes will help digesting the food you consume properly until your body starts to function normally without having to fight off and carry away all the yeast.

Find more candida or yeast infections articles on my blogs. They are get rid of candida blog and candida blog. There you will find lots of information related to your problems.

This entry was posted in Health and Fitness. Bookmark the permalink.

Comments are closed.